Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

c'mon ladies, help me out!

My husband & I are TTC. I was on BC for about 2 weeks & I stopped cause we wanted another baby.
When I stopped my BC, I started bleeding like a period.
That was like the 12th of march that I started bleeding.
I was SUPPOSED to start the 24th.
The past 2-3 hours I've had this dull pain in what feels like my ovary.
(1): what could that pain mean?
(2) Could that pain link to pregnancy or implantation?
(3): Could the bleeding that I had after I stopped my BC, be my period
OR, could I still have my period & that just be bleeding from stopping the BC?

Please answer alllll of the ?'s, in that order :)
Thank you so much!

Answer Question
 
mandiebrooke

Asked by mandiebrooke at 11:43 PM on Apr. 2, 2010 in Trying to Conceive

Level 3 (19 Credits)
Answers (6)
  • Oh & when I said I was SUPPOSED to start the 24th, I meant start my period like normal.
    mandiebrooke

    Answer by mandiebrooke at 11:45 PM on Apr. 2, 2010

  • you should always wait about three months after you stop bc before you ttc otherwise there is a high risk for miscarriage or ectopic pregnancy
    aliishott2

    Answer by aliishott2 at 11:47 PM on Apr. 2, 2010

  • I highly doubt you are pregnant so fast, if you are that means you concieved while on the birth control and that is unhealthly, also means your birth control sucked, you may be experiencing pain because your body is confused, by stopping the birth control before the months dose was up you triggered your period, and your body was not ready for that, it was prepared for the 24th, so its just angry right now that you messed up its schedule, next time i would advise against quitting mid month and finish out that month so as not to create a disimbalance in your hormones
    Laura_Cruz

    Answer by Laura_Cruz at 4:48 AM on Apr. 3, 2010

  • Pain is likely to be ovulation cramps.
    Not likely to indication pregnancy/implantation.
    I'm guessing you were on the pill. You consume artificial hormones that suppress ovulation. When those hormones are no longer present, you will likely ovulate/get your period. I'm betting you're not pregnant now, simply ovulating.
    I agree with PP. There are dangers attached to pregnancy with the artificial hormones in your body which is why you're supposed to stop if you get pregnant while on them. It can take a long time for those hormones to leave your body. Wait awhile before you try to have a baby.
    ncbirdie

    Answer by ncbirdie at 7:03 PM on Apr. 3, 2010

  • You probably gave yourself a cyst by not completing the pack properly. That could be the dull ache you feel. You might not ovulate on schedule for another month or so and your period may be out of whack for awhile. Don't try to read too much into anything you are feeling inside right now. It only sets you up for disappointment when you're not right. Know it could take a few months. If it happens, it happens, but don't obsess about every little ache, twinge, nauseous feeling you get for awhile.
    halfpint_ny

    Answer by halfpint_ny at 10:41 PM on Apr. 3, 2010

  • The pain could quite possible be a cyst... i was on depo for about a year... and now i get cysts after EVERY period.. DO NOT EVER GO ON DEPO. a lady i used to work with has dentures because of depo and i have cysts every month... i got ibuprofen for the cysts and oxycodon for the cramps during my period....
    Anonymous

    Answer by Anonymous at 3:27 AM on Apr. 8, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN